# SDR CA120914009

- Difficulty date: September 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 407
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Duplex Bearing
- Part number: 407340032101
- Condition: Making Metal
- Location: M/R Transmission
- Component: Transmission
- Component part number: 407040006107
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN TRANSMISSION MAKING METAL FOUND EVIDENT IN TRANSMISSION FILTER AND SUMP CHIP PLUG.  TRANSMISSION REPLACED AND SENT TO O/H FOR EVALUATION.  TRANSMISSION TEAR DOWN REPORT INDICATES DUPLEX BEARING, PN 407-340-032-101, SN ZV10283-B HAS 2 SPALL MARKS ON THE OUTER RACE.
